TS Withdrawal Months 7-9

The Calm After a Flare

The Calm After a Flare I was shocked that last flare was shorter than previous ones. It was still VERY intense though, especially the nerve pain with the burning. If you are going through Topical Steroid Withdrawal make sure you get out of the house as much as you can during the calm periods.  I… Continue reading The Calm After a Flare

Advertisement

TS Withdrawal Months 7-9

Month 9: Another Big Flare and My First Youtube Video

Yes ladies and gentlemen just when I thought the worse was over I entered into my 9 month of Topical Steroid Withdrawal with another big flare. My face is all a mess, eyes kinda swollen, skin tingling too, getting a warm flushed “skin raising” feeling before the facial snowfall occurs…all I can do is shake… Continue reading Month 9: Another Big Flare and My First Youtube Video

TS Withdrawal Months 7-9

Minimizing My Topical Steroid Withdrawal Symptoms

Minimizing My Topical Steroid Withdrawal Symptoms Since July of 2013 I have bee suffering from a plethora of symptoms stemming from stopping (cold turkey) the use of topical steroid creams and ointments prescribed by Dermatologist after Dermatologist throughout the years.  Now realizing that my true eczema most likely burnt out  during my teenage years (ie,… Continue reading Minimizing My Topical Steroid Withdrawal Symptoms